Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

L. Della Longa - L. Freddi - A. Londero - R. Paroni

Residually stressed beams

created by freddi on 14 Jun 2012
modified on 11 Jan 2017

[BibTeX]

Published Paper

Inserted: 14 jun 2012
Last Updated: 11 jan 2017

Journal: Mathematics and Mechanics of Solids
Volume: 18
Number: 8
Pages: 876–895
Year: 2012

Abstract:

In this paper we derive a theory for a linearly elastic residually stressed rod trough an asymptotic analysis based on Gamma-convergence.


Download:

Credits | Cookie policy | HTML 5 | CSS 2.1